Share this:


Posted by @pendergast in Brain & Nervous System, Jun 11, 2012

My husband was recently diagnosed with hydrocephalus. His symptoms are mild but he does have some depression, which is hardest for him to cope with. He started Zoloft a little over a week ago and has slowly increased the dosage as prescribed.
The first 3 days were fine but since he has increased his dosage he has been feeling worse. He had more energy before the Zoloft. We've read where it could take 30 days for the medicine to even out and that often the "good" feeling at the beginning is more a placebo.
Has anyone any experience with Zoloft?
Thank you.

Tags: mental health


Posted by @amberpep, Jul 3, 2012

Hi .... When I first started taking Zoloft, about 15 years ago, the dosage was slowly increased, just like your husbands. My side effects at the time were sleepiness, I had a "top of the head" headache, and just lacked energy. As time went on the headache and sleepiness went away, but now the only remaining side effect I have (which, you may have already read) is sexual problems. I have no libido at all. I am divorced, so it's not really a problem, but for someone who is married, it can be a problem. It does take time for all of these antidepressants to really kick in. The first good sign I had was in several days I was able to sleep at night really well without waking up at 2 and lying there for what seemed like forever. Then ever so slowly I felt that heavy black, wet, blanket begin to lift. It takes time, but I doubt it's a placebo effect. He's probably noticing some positive effects from the Zoloft.


Posted by @anon01879703, Jun 1, 2013

Hi i take zoloft too...i take 50 mg. before i go to bad. When i start it it feels that makes you worse. But i am taking every night. I have low energy weakness feel tired. I hope in a little they start working.

Please login or become a member to post a comment.